help on depressionHi,
My mother(age:50) is patient of depression. She is currently prescibed fro :
All above medicines are for delusions(false beliefs) anxity and depression. The medicinses are keeping her in the mind calm very temprarily. Long term medication(around a year now) is showing side effects now. They are increaesd anxiety, tardive dyskinesia, a condition that causes involuntary muscle spasms and twitches in the face. BEfore two months ago her body muscles were enitrely stiffed and she tried sucide multiple times. Now stuffness of muscles has gone widely mostly due to medicine Boxcil.
I am really tired from allopathic medicines and want to see my mother in the previous good mental and physical condition. Could you please suggest what should I try. I am aware that allopathic medicines could not be stopped at once. Please guide.
Thank you for still far with me.
li69nux on 2008-12-31
u must make her eat lots and lots of fruits. it'd rise her life forces .please make her leave all types of non-veg (egg,meat,chicken,fish,prawn,crab etc.)because they may aggravate suicidal tendency.act fast.don't let her spend time in a dark room. see that she gets enough sunlight especially on sundays and ekadashis.play some 'omkar' audio nea her always.lit scented
agarbattis in the house always.
coming to medication, i would not like to suggest any medicine since this may be a sensitive case. please take her to an experienced homeopath nearby.this case needs much more analysis.
sorahamsha last decade
Really moving to read about ur mother. Anyways, without losing much time, if u can pls call me on 9845541348 or mail me at , tell me everything about her and am sure we can help her to get back to her normal self-living life to the fullest!!! Have a great year ahead!!!!
Dr.Munavvar Shaikh last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.